# SDR MALA976139

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION ONE FORWARD EMERGENCY EXIT LIGHT INOP.  MAINTENANCE RESECURED CANNON PLUG 463UP-P2.  OPS CHECK GOOD.
